Borkar, Vivek S (1994) Ergodic control of Markov Chains with Constraints – The General Case. In: SIAM Journal on Control and Optimization, 32 (1). pp. 176-186.
Restricted to Registered users only
Download (1048Kb) | Request a copy
The problem of controlling a Markov chain on a countable state space with ergodic or ’long run average’ cost is studied in the presence of additional constraints, requiring finitely many (say, m) other ergodic costs to satisfy prescribed bounds. Under extremely general conditions, it is proved that an optimal stationary randomized strategy can be found that requires at most m randomizations. This generalizes a result of Ross.
|Item Type:||Journal Article|
|Additional Information:||The copyright of this article belongs to Society for Industrial & Applied Mathematics.|
|Keywords:||Controlled Markov chains;Control under constraintsErgodic control;Randomized strategy;Ergodic occupation measures|
|Department/Centre:||Division of Electrical Sciences > Electrical Engineering|
|Date Deposited:||06 Jul 2006|
|Last Modified:||19 Sep 2010 04:30|
Actions (login required)